EconPapers    
Economics at your fingertips  
 

Periodic solutions of the one-sector growth model: The role of income effects

Kazumichi Iwasa and Gerhard Sorger

Journal of Mathematical Economics, 2018, vol. 78, issue C, 59-63

Abstract: The discrete-time version of the neoclassical one-sector growth model with elastic labour supply is considered. It is shown that this model can have periodic solutions only if leisure is not a normal good.

Keywords: Optimal growth; Elastic labour supply; Periodic solutions; Non-normality of leisure (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406818300855
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Periodic Solutions of the One-sector Growth Model: The Role of Income Effects (2018) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:78:y:2018:i:c:p:59-63

DOI: 10.1016/j.jmateco.2018.07.008

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:mateco:v:78:y:2018:i:c:p:59-63